# SDR AT9900167

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47443
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND A CORRODED ANGLE BRACKET ON FORWARD LOWER CARGO DOOR.  REMOVED L ANGLE BRACKET, FABRICATED NEW ANGLE, REPAIR DOUBLER AND INSTALLED IAW DC9 SRM 53-05 FIG 7 PAGE 8.
